# SDR DALA2019122307485

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 52,449 hours, 27,226 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:607 / ACARS TEXT: FRC527102607 2L DOOR SHOWS DISARMEDON ECAM DOOR PAGE. FAREPORTS DOOR IS ARMED. / INTERIOR. CLEANED AND ADJUSTED GIRT BAR AND SENSORS PER A319 AMM 52-71-00. PRESSURIZED A/C PER A219 AMM 05-53. NO TROUBLE FOUND. OPS TESTS GOOD. A/C OK FOR SVC.
